Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: G. Rosmanith
Title: Mathematische Statistik der Personenversicherung
Additional book information: Leipzig and Berlin, Teubner, 1930 (Sammlung Mathematisch-Physikalischer Lehrbücher—E. Treftz). vi+141 pp.

Review Information:

Reviewer: E. L. Dodd
Journal: Bull. Amer. Math. Soc. 38 (1932), 18-19
DOI: https://doi.org/10.1090/S0002-9904-1932-05305-8